Derivations and multilinear polynomials
Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989), p. 209-219
@article{RSMUP_1989__81__209_0,
     author = {Di Vincenzo, O. M.},
     title = {Derivations and multilinear polynomials},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {81},
     year = {1989},
     pages = {209-219},
     zbl = {0738.16016},
     mrnumber = {1020195},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1989__81__209_0}
}
Di Vincenzo, O. M. Derivations and multilinear polynomials. Rendiconti del Seminario Matematico della Università di Padova, Volume 81 (1989) pp. 209-219. http://www.numdam.org/item/RSMUP_1989__81__209_0/

[1] J. Bergen - A. GIAMBRUNO, f-radical extensions of rings, Rend. Sem. Mat. Univ. Padova, 77 (1987), pp. 125-133. | Numdam | MR 904615 | Zbl 0623.16008

[2] J. Bergen - I.N. Herstein - J.W. Kerr, Lie ideals and derivations of prime rings, J. Algebra, 71 (1981), pp. 259-267. | MR 627439 | Zbl 0463.16023

[3] L. Carini, Centralizers and Lie ideals, Rend. Sem. Mat. Univ. Padova, 78 (1987), pp. 255-259. | Numdam | MR 934516 | Zbl 0637.16021

[4] B. Felzenswalb - A. Giambruno, Centralizers and multilinear polynomials in non-commutative rings, J. London Math. Soc., 19 (1979), pp. 417-428. | MR 540054 | Zbl 0405.16011

[5] B. Felzenswalb - A. Giambruno, Periodic and nil potynomials in rings, Canad. Math. Bull., 23 (1980), pp. 473-476. | MR 602605 | Zbl 0462.16007

[6] B. Felzenswalb - A. Giambruno, A commutativity theorem for rings with derivations, Pacific J. Math., 102 (1982), pp. 41-45. | MR 682042 | Zbl 0501.16032

[7] A. Giambruno, Rings f-radicals over P.I. subrings, Rend. Mat., (1), 13, VI (1980), pp. 105-113. | MR 590736 | Zbl 0452.16010

[8] I.N. Herstein, Rings with Involution, Univ. Chicago Press, Chicago, 1976. | MR 442017 | Zbl 0343.16011

[9] I.N. Herstein, A theorem on invariant subrings, J. Algebra, 83 (1983), pp. 26-32. | MR 710584 | Zbl 0514.16001

[10] 1 N. Herstein - C. PROCESI - M. SCHACHER, Algebraic valued functions on non-commutative rings, J. Algebra, 36 (1975), pp. 128-150. | MR 374185 | Zbl 0311.16017